# SDR CALA2024111802886

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53480082004
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 AT STR 8, FOUND CRACK INDICATION ABOVE UPPER MOST FASTE NER IN RADIUS, AFT FACE.  ACCOMPLISH A PERMANENT REPAIR AT LH FR68 STGR8L FASTENER HOLES #A AND #B PER PART 3 OF THE LATEST REVISION OF ECRA 5341-01468 INTERIM REPAIR HAS BEEN ACCOMPLISHED PER PART 1 OF ECRA 5341-01468 WITHOUT DEVIATIONS. ORIGINAL DISCREPANCY FOUND ON LCQ NR 9296135.  LC-73 APPROVED INTERIM REPAIR DIP PER ECRA 5341-01468 PART 1 PARAGRAPH TOMC-APPROVAL FROM SC1ELBYC COMMENT 2 TO ACCOMPLISH A PERMANENT REPAIR AT LH FR68 STGR8L AFT STIFFENER LWR RADIUS AND FASTENER HOLES #A AND #B PER PART 3 OF THE LATEST REVISION OF ECRA 5341-01468 ON OR BEFORE 13-MAY-25.
